A month ago (around 26th Dec2010), I developed some skin infection near the men private area (upper thighs area).
Although, I was not too sure I thought its a common itching that has taken place and I used to apply talcum powder/medicated gel/even mustard oil to get relief. But when the skin condition worsened I had a visit to a Skin Specialist and he mentioned some fungal and Bacterial infection. Both side of skin was irritated very much and wounded.
I went through a set of medicines/creams and as of today, it is better (60-70% better). However, doctor was expecting it to be in a good condition or rather almost healed. Now, he has noted that skin has stopped healing somewhat and on both the sides of the balls area some pimples/rashes are still there.
So, he has suggested few skin/blood tests:
1. Complete Haemogram
2. Blood Glucose (Random - for sugar)
4. KOH (10%)
5. Pus Gram ST.
Medicines prescribed till now:
1. T AMC (500m) (Azithromycin Tablets IP)
2. T AF-154 (Fluconazole USP 400 mg)
3. HHZole cream (mometasone furoate and clotrimazole cream) / Mycoseal-FT cream (as an alternative).
4. Fulite cream
5. Abzorb Fungal Powder
6. T Kineto DP (Serratiopeptidase)
7. T Nucort M8 and then later M16 (methylprednisolone IP 8 mg/16 mg)
My Medical History: I am Overweight with High B.P.
It can be due to fungal infection of the groin. The KOH skin test which the doctor has ordered should help in confirming the diagnosis if it is a fungal infection. If it comes positive then you may continue with topical antifungals which you are already using but you have to stop the steroids.
I hope it helps. Take care and regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.